# SDR UIEA2021030800491

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,832 hours, 19,439 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Damaged
- Location: Apu Igniter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP( DEFER MEL 49-11-01B, MDDR 143512, CAT B, 10MAR21. PLAC INSTALLED.  LP 1273725: T/S IAW WITH FIM 49-11-993 AND WDM 49-14-11. FOUND PUSHED BACK PIN #2 AT J4 ON IGNITOR BOX. OPS CK C/W 49-00-00. THIS CLEARS MDDR 143512. PLAC REMOVED. )
